# SDR AALA2019060549018

- Difficulty date: June 2, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 42,029 hours, 19,847 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fan
- Part number: 361614011
- Part serial: P1683C
- Condition: Failed
- Location: Cooling
- Part time: 12,543 hours, 5,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTED VERY STRONG (WET SOCK ODOR) AT RDU, ON CLIMB OUT, AND DECENT.   DURING CRUISE, WENT AWAY. MAINTENANCE ACCOMPLISHED APU LEAK INSPECTION PER AMM 49-10-00 AND FOUND OIL SCATTERED.  MAINTENANCE REPLACED OIL COOLING FAN PER MM 49-52-51.
